Translator Disclaimer
December 2008 Singularities and chaos in coupled systems
Fátima Drubi, Santiago Ibánez, J. Ángel Rodríguez
Bull. Belg. Math. Soc. Simon Stevin 15(5): 797-808 (December 2008). DOI: 10.36045/bbms/1228486408

Abstract

In [7] we proved that a system consisting of two brusselators linearly coupled by diffusion contains strange attractors. In this paper we will give numerical examples of the chaotic behaviour predicted by the theoretical results. Some details about error analysis, not included in [7], will be supplied here.

Citation

Download Citation

Fátima Drubi. Santiago Ibánez. J. Ángel Rodríguez. "Singularities and chaos in coupled systems." Bull. Belg. Math. Soc. Simon Stevin 15 (5) 797 - 808, December 2008. https://doi.org/10.36045/bbms/1228486408

Information

Published: December 2008
First available in Project Euclid: 5 December 2008

zbMATH: 1153.37018
MathSciNet: MR2484133
Digital Object Identifier: 10.36045/bbms/1228486408

Rights: Copyright © 2008 The Belgian Mathematical Society

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.15 • No. 5 • December 2008
Back to Top